# SDR 2007UALA01725

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN UNDER DORSAL FIN HAS MANY WORN AREAS STA 908 TO 860.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED INTERNAL TEAR STRAP DOUBLERS & EXTERNAL SKIN DOUBLER - TRIPLER REPAIR WITH STAINLESS WEAR STRAPS.
